MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH TX2 TAA ENDOVASCULAR GRAFT PROXIMAL TAPERED COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH TX2 TAA ENDOVASCULAR GRAFT PROXIMAL TAPERED COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G53452
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/15/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Description of event according to the initial reporter: component separation.Secondary procedure done, alpha 38 x 167 implanted.On (b)(6) 2017: thoracic endograft (alpha 38x167).Right groin cutdown.Ultrasound-guided access of left common femoral artery.((b)(4)).On (b)(6) 2018: tevar re-lining distal dta between previous tevar and fenestrated endografts with 40x150mm gore ctag.((b)(4)).Patient outcome: according to the initial reporter, the patient did not experience any adverse effects due to this occurrence.The patient did not require any additional procedures due to this occurrence.

Brand Name
ZENITH TX2 TAA ENDOVASCULAR GRAFT PROXIMAL TAPERED COMPONENT
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key12666567
Report Number3005580113-2021-00121
Device Sequence Number1208045
Product Code MIH
UDI-Device Identifier10827002534527
UDI-Public(01)10827002534527(17)151109(10)E3005609
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/20/2021
Report Date (Section F) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2015
Device Model NumberG53452
Device Catalogue NumberZTEG-2PT-42-158-PF-US
Device Lot NumberE3005609
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/27/2021
Event Location Hospital
Date Report to Manufacturer10/19/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA10/20/2021